Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Severe headache, stomach pain, constipation and vomiting. Need help

Hello .. Im writing in for my mom. She is having very severe headache for the past one week. Initially was having stomach pain, now that is gone but she s having vomitings. Consulted a Neuro and all the tests and scans are normal. But her pain is unbearable , she is also having gastric problem since then and did not pass stools from 3 days . Please advise . BTW she is 60 years. Thank you.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Gastroenterologist 's  Response
Thank you for the query.
Likely that the abdominal pain, constipation and vomiting is side effect of medications she is taking for her headache.
Can take some medications like liquid paraffin to relieve her constipation which is available over the counter. Mild antiemetics like domperidone if available over the counter can be taken to reduce vomiting and nausea.
If symptoms are severe or not improving worthwhile seeing a gastroenterologist.
Best wishes.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor